# SDR NSVA201038

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 340B338
- Aircraft time: 32,787 hours, 36,758 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES MAJOR REPAIR FOR PERMANENT REPAIR OF MISC RIVET DEVIATION ON LT INBOARD NACELLE IAW TD 340-54-09-52.
